Diabetes Support - Less belly fat...more bruises?




View Full Version : Less belly fat...more bruises?


Dusti
02-03-2011, 08:10 PM
Does anyone else have this problem and is it normal?

I take a one a day injection in the stomach area for my blood sugars. At first it was fine and didn't really hurt when I put the needle in, but now since I have lost weight in the belly, I am experiencing some pain and bruising. Personally, I can deal with the pain because it isn't my main concern. By the way, I have learned the trick of putting the needle in straight to minimize pain and bruising. Will the bruising get more extensive as I lose more fat? Thanks so much. :)


Ruthxxx
02-04-2011, 08:54 AM
Not sure if losing weight means more bruising. As the fat shrinks the capillaries would be closer together which could cause more bruising. How about switching to the thigh or upper arm for a while? Checking with your doctor might reassure you too.

Dusti
02-04-2011, 03:57 PM
Thanks so much for your reply. Switching to a different area may be a good idea if this bruising keeps up. :)


fatmad
02-04-2011, 06:47 PM
most people change up the sites for injections to reduce bruising. Your diabetic educator should be able to teach you a variety of sites. Have her/him check your technique too.